Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Flows on vector bundles and hyperbolic sets


Authors: Dietmar Salamon and Eduard Zehnder
Journal: Trans. Amer. Math. Soc. 306 (1988), 623-649
MSC: Primary 58F15; Secondary 34C35
MathSciNet review: 933310
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note deals with C. Conley's topological approach to hyperbolic invariant sets for continuous flows. It is based on the notions of isolated invariant sets and Morse decompositions and it leads to the concept of weak hyperbolicity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F15, 34C35

Retrieve articles in all journals with MSC: 58F15, 34C35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0933310-9
PII: S 0002-9947(1988)0933310-9
Article copyright: © Copyright 1988 American Mathematical Society